Re: Any ideas?
Hi.. first thing.. Hugs to you!! My first concern would be that you need to speak to your doctor about your meds, one of the anti-depressants side effects is detachement from the rest of the world, like a cut off of emotions. Some meds are better than others, personally, my husband and I have found that Wellbutrin was the best to keep us «normal» and more connected to the world. We can feel feelings and emotion.
As for your relationship, it must be such a strain on our loved ones, thats for sure. You mentionned being in counselling, do you have couples therapy also? That may be something you want to look into, it might help your husband see your side of the story; make him more compassionate towards your feelings. I would talk to him and tell him that you feel as though you are making progress. I think your self esteem could be boosted with some fun in your life! As hard is sounds, a simple going out for a movie or even renting one with your hubby might bring you some joy! I know that reconnecting to the people you love, does in turn make you feel better about yourself.
As for the weight gain, its possible that the meds you are on, have that as a side effect, again I would speak to you doctor on that and see if s/he could switch meds to see if it makes a difference.
I hope you feel better soon! You are a strong woman, mother and wife! You will pull through this!